Perfect f-Matchings and f-Factors in Hypergraphs - A Combinatorial Approach

Please always quote using this URN: urn:nbn:de:0297-zib-59071
  • We prove characterizations of the existence of perfect f-matchings in uniform mengerian and perfect hypergraphs. Moreover, we investigate the f-factor problem in balanced hypergraphs. For uniform balanced hypergraphs we prove two existence theorems with purely combinatorial arguments, whereas for non-uniform balanced hypergraphs we show that the f-factor problem is NP-hard.

Download full text files

Export metadata

  • Export Bibtex
Metadaten
Author:Isabel Beckenbach, Robert Scheidweiler
Document Type:ZIB-Report
Tag:Hall's Theorem; balanced hypergraph; f-factors in hypergraphs; mengerian hypergraph; perfect f-matchings in hypergraphs; perfect hypergraph
MSC-Classification:05-XX COMBINATORICS (For finite fields, see 11Txx) / 05Cxx Graph theory (For applications of graphs, see 68R10, 81Q30, 81T15, 82B20, 82C20, 90C35, 92E10, 94C15) / 05C65 Hypergraphs
05-XX COMBINATORICS (For finite fields, see 11Txx) / 05Cxx Graph theory (For applications of graphs, see 68R10, 81Q30, 81T15, 82B20, 82C20, 90C35, 92E10, 94C15) / 05C70 Factorization, matching, partitioning, covering and packing
Date of first Publication:2016/06/04
Series (Serial Number):ZIB-Report (16-22)
ISSN:1438-0064
Published in:Appeared in: Discrete Mathematics Volume 340, Issue 10, October 2017, Pages 2499-2506
DOI:http://dx.doi.org/10.1016/j.disc.2017.05.005

$Rev: 13581 $